Beyond multi-adjoint logic programming. Moreno, G.; Penabad, J.; and Vázquez, C. Int. J. Comput. Math., 92(9):1956–1975, 2015.
Beyond multi-adjoint logic programming [link]Paper  doi  bibtex   
@article{DBLP:journals/ijcm/MorenoPV15,
  author    = {Gin{\'{e}}s Moreno and
               Jaime Penabad and
               Carlos V{\'{a}}zquez},
  title     = {Beyond multi-adjoint logic programming},
  journal   = {Int. J. Comput. Math.},
  volume    = {92},
  number    = {9},
  pages     = {1956--1975},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207160.2014.975218},
  doi       = {10.1080/00207160.2014.975218},
  timestamp = {Sun, 28 May 2017 13:17:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/MorenoPV15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0